Pacific Journal of Mathematics

Almost invariant measures.

R. Larsen

Article information

Source
Pacific J. Math., Volume 15, Number 4 (1965), 1295-1305.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995282

Mathematical Reviews number (MathSciNet)
MR0185079

Zentralblatt MATH identifier
0136.01903

Subjects
Primary: 28.75

Citation

Larsen, R. Almost invariant measures. Pacific J. Math. 15 (1965), no. 4, 1295--1305. https://projecteuclid.org/euclid.pjm/1102995282


Export citation

References

  • [1] M. Jerison and W. Rudin, Translation Invariant Functionals, Proc. Amer. Math. Soc. 13 (1962), 417-423.
  • [2] J. Stone, Exponential Polynomials on CommutativeSemi-groups, Applied Mathema- tics and Statistics-Laboratories Technical Note No.14, Stanford University, I960.